MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 WINDOW FRAME 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 WINDOW FRAME 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE
Model Number 59410082
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, before use, it was confirmed there was a resin lump-like foreign substance under the fixing tape of the iv3000 window frame 6x7cm ctn 100.As this was notice during set up or inspection, not patient was involved.
 
Additional Manufacturer Narrative
H3, h6: the batch record was reviewed and it could be confirmed that the products had progressed through a satisfactory release process which involved testing the product against the requirements of the finished product specification.There was also no issue identified during the manufacturing process that could have caused or contributed to the complaint problem.A complaint history review found no similar instances of the reported event in the last 3 years.The device intended for use in treatment was returned.On inspection there was an unidentified substance which was located between the fixing strip and its adhesive layer.This confirmed a relationship between the reported event and the device.These strips are not manufactured by smith and nephew and are added to the dressing at the end of the process.Probable root cause is therefore a missed quality check during the final process of manufacture.No further actions by smith and nephew are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith and nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
IV3000 WINDOW FRAME 6X7CM CTN 100
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key12389162
Report Number8043484-2021-01703
Device Sequence Number11656831
Product Code KGX
UDI-Device Identifier00040565120584
UDI-Public00040565120584
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number59410082
Device Catalogue Number59410082
Device Lot Number2020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/22/2021
Patient Sequence Number1